# SDR 95ZZZX3474

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9629M
- Make and model: Cessna T207A
- Aircraft serial: 20700712
- Engine: Cont TSIO520M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Condition: Thread Damage
- Location: Oil Pump
- Part time: 1,394 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH SEB 92-1R1 (CESSNA).  ADAPTER WAS REMOVED FROM PUMP HOUSING AND THREAD DAMAGE WAS EVIDENT.  3OX MAGNIFICATION OF DAMAGE APPEARED TO BE A MANUFACTURING DEFECT.  NO DAMAGE DUE TO MISUSE IS SUSPECTED.  SEB 93-1R1 IS TO CHECK THREAD DAMAGE DUE TO IMPROPER TORQUE AND SUBSEQUENT LOOSENESS.  THIS CONDITION DID NOT EXIST AND SEB 93-1R1 DOES NOT APPLY TO THIS AIRCRAFT BY SERIAL NUMBER, HOWEVER, ENGINE AND PART IN QUESTION ARE SAME AS SERIAL NUMBER AIRCRAFT IN EFFECTIVITY CLAUSE.
